# SDR DALA12009743271

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT B UTILITY LT DOOR SILL HAS CORROSION ON FLOOR SUPPORT SECTION AT FR66.  LT AFT DOOR SILL REPAIR AT FR66 HAS BEEN ACCOMPLISHED IAW ER/A 506755-14, REV ORIG SECTION I PERMANENT REPAIR & SRM 53-41-14 FIG 201 REPAIR PRINCIPLE 6.  THIS REPAIR REQUIRES THE ACCOMPLISHMENT OPF FOLLOW ON INSPECTIONS, REF LOG PAGE 0604710.
